# SDR GTIA20130105559

- Difficulty date: January 5, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 3,620 hours, 1,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN CABIN CAME ON AFTER TAKE OFF AND REMAINED ON REGUARDLESS OF SWITCH POSITION IN COCKPIT AND OR FAP.  PERFOMED RESET IAW MM.  OPS CHECKED GOOD, NO FAULT FOUND.
